RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 2, Pages 187–190 (Mi dan4178)  

PHYSICS

Stable and unstable linear oscillations in distributed systems

V. P. Shestopalov

Institute of Radiophysics and Electronics of the National Academy of Sciences of Ukraine, Kharkiv

Full text: PDF file (470 kB)

English version:
Doklady Mathematics, 1996, 41:3, 94–97

Bibliographic databases:
UDC: 537.86
Presented: Ю. А. Митропольский
Received: 26.04.1995

Citation: V. P. Shestopalov, “Stable and unstable linear oscillations in distributed systems”, Dokl. Akad. Nauk, 347:2 (1996), 187–190; Dokl. Math., 41:3 (1996), 94–97

Citation in format AMSBIB
\Bibitem{She96}
\by V.~P.~Shestopalov
\paper Stable and unstable linear oscillations in distributed systems
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 2
\pages 187--190
\mathnet{http://mi.mathnet.ru/dan4178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393051}
\zmath{https://zbmath.org/?q=an:0890.35155}
\transl
\jour Dokl. Math.
\yr 1996
\vol 41
\issue 3
\pages 94--97


Linking options:
  • http://mi.mathnet.ru/eng/dan4178
  • http://mi.mathnet.ru/eng/dan/v347/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020